# SDR CA130412006

- Difficulty date: March 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 6,499 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON PASSING APPROXIMATELY 12000 FT ON CLIMB TO CLEARED LEVEL OF FL220, 1 HYD FLUID HOT, CAUTION LIGHT ILLUMINATED.  QRH CONSULTED, APPROXIMATELY 5 MINUTES LATER, THE 1 ENG HYD PUMP, FOLLOWED BY NR 1 HYD ISO VALVE,  ELEVATOR PRESS AND HYDRAULIC SHUTOFF VALVE CLOSED ADVISORY LIGHT ILLUMINATED.  IAW NR 1 ENG HYD PUMP, CAUTION LIGHT QRH CHECKLIST, THE STBY HYD PRESS WAS TURNED ON. NR 1 SYS PRESSURE WAS REINSTATED AT APPROXIMATELY 3000 PSI AND ALL CAUTION LIGHT EXCEPT NR 1 ENG HYD PUMP CAUTION LIGHTS WERE EXTINGUISHED.  APPROXIMATELY 2-3 MINUTES LATER, THE NR 1 SYS QTY GAUGE WAS OBSERVED BY BOTH TECH CREW TO FALL TO ZERO.  NR 1 HYDRAULIC PUMP FOUND TO BE THE CAUSE OF THE FAILURE WITH SOME INTERNAL MECHANICAL FAILURE.  CASE SHOWS SIGNS OF CRACKING.
